# SDR UALA2010070602402

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 58,786 hours, 10,977 cycles
- Engine: Pwa PW4077
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221494101
- Part serial: 47
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MCP AIRSPEED INDICATOR, MCP HEADING SELECTOR & ALT SELECT KNOB ARE ALL INOP.  REPLACED MODE CONTROL PANEL, OPS CHECK OKAY.
